advertisement
Question
Posted by: mimie | 2010/08/02

woried

Hi There,

I am worried, i am 21yrs old, female and my period is not supose to start till wednesday, thursday (4,5 Aug)

On the 27th of july i spotted only once in the morning but i have been having period pains from the 23rd july and like i said my period is not supose to start before 4th Aug

Today i started bleeding a bit (more than just spotting) and then it just stoped, now every time i urinate it is like a brown color in the toilette and this is worying me i have never seen my urine like this it is not red like blood in it, it is brown lite brown not like muddy water brown and i am worrying about this and my period that starts and stops just like that.

I am on Deparoc 20mg and Tegretol, I have been put on this by my pshycologist and on it for almost a month if it is any help

thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mimie
I don't think it is something to be worried about, the brownish colour is just very slight bleeding that comes out very slowly. You probably have slight hormonal fluctuations caused by the starting of Deparoc. It will probably normalize by next month.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: KWil | 2010/08/03

It could be a urinary tract infection. My girlfriend had one a few months ago with the same symptoms: stomach pains, dark urine, etc. She went to the doctor, had a urine test, got some anitiotics and was fine in a few days. I''m no medical expert, but maybe a trip to the doctor is in order?

Reply to KWil
Posted by: Cyberdoc | 2010/08/03

Hallo Mimie
I don't think it is something to be worried about, the brownish colour is just very slight bleeding that comes out very slowly. You probably have slight hormonal fluctuations caused by the starting of Deparoc. It will probably normalize by next month.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement